SMF

Integral lattices and hyperbolic relection groups

Integral lattices and hyperbolic relection groups

Rudolf SCHARLAU, Claudia WALHORN
  • Année : 1992
  • Tome : 209
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 22E40
  • Pages : 279-291
  • DOI : 10.24033/ast.173

The aim of this paper is to study arithmetic groups of isometries of hyperbolic spaces which are generated by hyperplane reflections. This leads to the notion of œflexive Lorenzian lattices. The main contribution of this paper is to give many new examples of such lattices in dimensions 3 and 4. These lattices give rise to maximal, pairwise non-conjugate arithmetic reflexion groups on hyperbolic 3-space, respectively 4-space. The method belongs to the arithmetic theory of quadratic forms.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...